Illinois, 2015Tornadoes and Damaging Winds in Illinois, November 11, 2015
November 11, 2015 · NWS DVN · 15 events in 7 counties and zones
A strong low pressure system lifted northeast across Iowa in the late afternoon and early evening hours. A fast moving line of thunderstorms, some severe raced northeast at 50 mph to over 60 mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system lifted northeast across Iowa in the late afternoon and early evening hours. A fast moving line of thunderstorms, some severe raced northeast at 50 mph to over 60 mph. Numerous reports of damaging winds of 60 mph or greater were reported. There were 4 confirmed EF-1 Tornadoes with the system. Isolated reports of hail up to three quarters of an inch in diameter were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Nov 11, 2:36 PM CST, 3 hours 4 minutes earlier.
Area forecast discussion, Nov 11, 2:36 PM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
236 PM CST WED NOV 11 2015
.SYNOPSIS...
ISSUED AT 235 PM CST WED NOV 11 2015
STRONG NOVEMBER STORM SYSTEM IS INTESYFYING AS IT MOVES ACROSS OUR
AREA TODAY AND TONIGHT. THUNDERSTORMS...SOME THAT COULD BE STRONG
TO SEVERE ALONG WITH STRONG WINDS BEHIND THE FRONT ARE FORECAST. A
DEEPENING SFC LOW WAS LOCATED OVER NE KS AND S NE THIS AFTERNOON.
NUMEROUS SHOWERS AND THUNDERSTORMS WERE ONGOING ACROSS WESTERN IA
THIS AFTERNOON. THIS STORM SYSTEM IS EXPECTED TO MOVE TO THE NE
THROUGH TONIGHT.
&&
.SHORT TERM...(LATE AFTERNOON THROUGH TONIGHT)
ISSUED AT 235 PM CST WED NOV 11 2015
MAIN FORECAST CONCERN IN THE SHORT TERM ARE THE
CHANCES FOR THUNDERSTORMS...SOME SEVERE AND THE STRONG WINDS
OVERNIGHT ON THE BACK END OF THE STORM SYSTEM OVERNIGHT. AS
ADVERTISED IN PREVIOUS FORECAST DISCUSSIONS THERE IS AN ENHANCED
RISK FOR SEVERE WEATHER TODAY AND A WIND ADVISORY IN EFFECT AFTER
THE STORMS END TONIGHT.
LOOKING AT THE STORM SYSTEM FROM A TOP DOWN APPROACH. STRONG H3 JET
WILL BRUSH THE SOUTHERN CWA WITH THE LEFT EXIT REGION ACROSS OUR
AREA. THIS WILL LEAD TO LARGESCALE RISING MOTION ACROSS SOUTHERN IA
AND WESTERN ILL. THE H5 WAVE STILL IS FORECAST TO SWING NEGATIVE
ACROSS OUR AREA TODAY AND TONIGHT. THIS WITH THE H3 FLOW WILL LEAD
TO VERY STRONG DIFFLUENCE AND RISING MOTION. AT H85...THE LLJ
TERMINUS ROTATES THROUGH THE CWA FROM 18Z TO 00Z ONLY INCREASING THE
LIKELIHOOD OF THUNDERSTORM COVERAGE. AGAIN THESE DYNAMICS ARE
PRODUCING IMPRESSIVE SHEAR VALUES ACROSS OUR AREA. AS WITH PREVIOUS
DISCUSSIONS SEVERE WEATHER IS NOT A FORGONE CONCLUSION AS CAPE AND
TIMING OF DAY WILL COME INTO PLAY.
THE STRONG DYNAMICS HAVE LEAD TO MOISTURE RETURN THAT WAS WELL ABOVE
PREVIOUSLY FORECAST. THIS ALONG WITH BREAKS IN THE SKY HAVE LEAD TO
HEATING AND ENOUGH CAPE TO SUPPORT THE POSSIBILITIES OF SEVERE OF
WEATHER. ALL TYPES OF SEVERE WEATHER ARE POSSIBLE WITH THESE
STORMS. THE STORMS WILL BE MOVING VERY FAST AND COULD LEAD TO
LITTLE TIME TO RESPOND TO THEM. THIS SITUATION NEEDS TO BE
MONITORED FOR POSSIBLE WATCHES AND WARNINGS.
WIND ADVISORY IS STILL IN EFFECT ACROSS THE AREA TONIGHT. THE
STRONG SFC LOW WILL LEAD TO STRONG GRADIENT WINDS TONIGHT ACROSS THE
AREA. REPORTS OF DAMAGE FROM NON THUNDERSTORM WINDS HAVE BEEN
REPORTED IN THE KANSAS CITY AREA. IT IS POSSIBLE THAT CURRENT WIND
SPEEDS MAY BE TOO LOW AND A HIGH WIND WARNING MAY BE NEEDED ACROSS
PORTIONS OF THE WIND ADVISORY. HOWEVER...AT THIS TIME...DO NOT
EXPECT MUCH IN THE SHAPE OF CHANGES FROM THE CURRENT WIND ADVISORY.
.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 235 PM CST WED NOV 11 2015
HEADLINES...WILL CONTINUE THE WIND ADVISORY THIS EVENING THROUGH
THURSDAY. PORTIONS OF THE CWA MAY NEED THE ADVISORY EXTENDED INTO
THURSDAY NIGHT. LATER SHIFTS CAN EVALUTE.
FORECAST FOCUS ON WINDY CONDITIONS INTO THURSDAY NIGHT THEN A DRY
AND QUIET WEEKEND. ANOTHER STRONG STORM SYSTEM EXPECTED NEXT WEEK.
THURSDAY AND THURSDAY NIGHT...INTENSE CYCLONE WILL BE OCCLUDING AS
IT TRACKS INTO THE GREAT LAKES REGION. VERY WINDY CONDITIONS WILL
CONTINUE AS TIGHT PRESSURE GRADIENT EXISTS BETWEEN THE CYCLONE AND
HIGH PRESSURE SITUATED IN THE HIGH PLAINS. ANY LINGERING SHOWERS
WILL END EARLY THURSDAY MORNING IN OUR FAR NORTH AS THE SYSTEM
TRACKS FARTHER AWAY. THIS WILL BE A CHILLY DAY WITH MAXIMUM
TEMPERATURES IN THE UPPER 40S TO LOWER 50S...ESPECIALLY COMBINED
WITH THE VERY STRONG WINDS.
FRIDAY AND FRIDAY NIGHT...STILL RATHER WINDY IN THE MORNING BUT
THE WINDS WILL BE GRADUALLY DIMINISHING IN THE AFTERNOON...AS HIGH
PRESSURE RIDGE BUILDS INTO THE CWA. SKIES WILL BE SUNNY OVER MOST
OF THE AREA. THIS RIDGE WILL BE OVER THE AREA FRIDAY NIGHT WITH
LIGHT WINDS AND CLEAR SKIES. COLD TEMPERATURES WITH MAXIMUM
TEMPERATURES IN THE MID 40S TO AROUND 50 WITH LOWS IN THE 20S.
THIS WEEKEND...DRY AND SEASONAL AS HIGH PRESSURE SHIFTS INTO THE
MID ATLANTIC STATES AND ANOTHER DEEP UPPER LEVEL TROUGH MOVES INTO
THE ROCKIES.
EARLY TO MID NEXT WEEK...ANOTHER STRONG STORM SYSTEM TO BRING
WIDESPREAD RAIN TO THE CWA BUT TIMING/PLACEMENT OF THE HEAVIEST
RAINS STILL TO BE DETERMINED.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1130 AM CST WED NOV 11 2015
MESSY AVIATION WEATHER CONDITIONS ARE FORECAST THROUGH THE PERIOD
WITH STRONG WINDS GIVING WAY TO MVFR CIGS AND THE POTENTIAL FOR
STRONG TO SEVERE STORMS AT THE TAF SITES. AFTER THE STORMS A
WIND SHIFT AND THE POTENTIAL FOR GUSTS ABOVE 40KTS ARE POSSIBLE.
WILL UPDATE THE TEMPO GROUPS TO INCLUDE WIND GUSTS AS STORMS
APPROACH THEM. THOSE AIRPORTS WITHOUT A E-W RUNWAY WILL LIKELY
HAVE ISSUES WITH CROSSWINDS TOMORROW MORNING.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY FOR
CLINTON-DES MOINES-JACKSON-LEE-LOUISA-MUSCATINE-SCOTT.
WIND ADVISORY FROM 9 PM THIS EVENING TO 6 PM CST THURSDAY FOR
BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-HENRY IA-IOWA-
JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-VAN BUREN-WASHINGTON.
IL...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY FOR
BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-
MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-
WHITESIDE.
MO...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY FOR
CLARK.
WIND ADVISORY FROM 9 PM THIS EVENING TO 6 PM CST THURSDAY FOR
SCOTLAND.
&&
SYNOPSIS...GIBBS
SHORT TERM...GIBBS
LONG TERM...HAASE
AVIATION...GIBBSHazardous weather outlook, Nov 11, 8:28 AM CST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 AM CST WED NOV 11 2015
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-121000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
828 AM CST WED NOV 11 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
LATE THIS AFTERNOON AND EARLY EVENING...A STRONG STORM SYSTEM WILL
BRING A CHANCE FOR THUNDERSTORMS AS A COLD FRONT MOVES THROUGH.
THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ROUGHLY SOUTH OF
INTERSTATE 80 WITH A SLIGHT RISK NORTH OF THIS LINE. STRONG TO
POTENTIALLY SEVERE THUNDERTSORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. THE MAIN THREATS ARE STRONG AND POSSIBLY DAMAGING WINDS. AN
ISOLATED TORNADO MAY BE POSSIBLE. LIMITED INSTABILITY MAY IMPACT THE
RISK OF ANY SEVERE WEATHER LATER THIS AFTERNOON AND THIS EVENING.
STORMS THAT DEVELOP WEDNESDAY AFTERNOON AND EARLY EVENING WILL BE MOVING
AT SPEEDS OF 40 TO POSSIBLY OVER 50 MPH. THEREFORE...THESE STORMS WILL
LEAVE YOU LITTLE TIME TO RESPOND.
WEDNESDAY NIGHT...VERY WINDY CONDITIONS ARE FORECAST ACROSS THE AREA.
SUSTAINED WINDS OF 25 TO 45 MPH WITH GUSTS TO 55 MPH ARE EXPECTED. A
WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE AREA.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THURSDAY...VERY WINDY CONDITIONS WILL CONTINUE ACROSS THE AREA. SUSTAINED
WINDS OF 25 TO 45 MPH WITH GUSTS TO 55 MPH ARE EXPECTED WITH THE WINDS
SLOWLY DIMINISHING BY LATE AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING. PLEASE
REPORT ANY WINDS OVER 40 MPH. ALSO ANY DAMAGE FROM STRONG...SUSTAINED
VERY WINDY CONDITIONS WOULD BE APPRECIATED.
NICHOLS/UTTECH/GIBBS
In the hours before
Local storm report, Nov 11, 5:15 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
515 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST TRENTON 41.07N 91.63W
11/11/2015 E65 MPH HENRY IA TRAINED SPOTTER
&&
GROSSLocal storm report, Nov 11, 5:19 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
519 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST IOWA CITY 41.66N 91.54W
11/11/2015 E60 MPH JOHNSON IA TRAINED SPOTTER
&&
GROSSLocal storm report, Nov 11, 5:20 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
520 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL HILLS 41.57N 91.54W
11/11/2015 E0.75 INCH JOHNSON IA PUBLIC
&&
GROSSSpecial weather statement, Nov 11, 5:21 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
521 PM CST WED NOV 11 2015
IAZ040>042-054-ILZ001-120130-
BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
MAQUOKETA...GALENA
521 PM CST WED NOV 11 2015
...STRONG WINDS APPROACHING NORTHEAST IOWA...
RAIN WITH EMBEDDED THUNDERSTORMS ARE MOVING TOWARDS NORTHEAST
IOWA. THE STRONGEST STORMS SHOULD REMAIN SOUTH OF THIS AREA...BUT
THE RAPIDLY INTENSIFYING LOW PRESSURE MAY STILL BRING WINDS OF 40
TO 50 MPH FROM THE EAST AND SOUTHEAST THROUGH THE EARLY EVENING...AS
THE RAIN AND THUNDERSTORMS MOVE ACROSS.
ERVIN
Local storm report, Nov 11, 5:36 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
536 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND GST 5 N FORT MADISON 40.69N 91.35W
11/11/2015 E60 MPH LEE IA TRAINED SPOTTER
&&
GROSSLocal storm report, Nov 11, 5:40 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND GST MARTELLE 42.02N 91.36W
11/11/2015 E75 MPH JONES IA FIRE DEPT/RESCUE
&&
GROSSThunderstorm Wind, Hancock
- When
- November 11, 5:40 PM CST
- Where
- Hancock County, 0.87 mi SW of La Harpe
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.570, -90.980
A trained spotter reported several tree branches over 3 inches in diameter were down. Time was estimated from radar.
Thunderstorm Wind, Hancock
- When
- November 11, 6:00 PM CST
- Where
- Hancock County, La Harpe
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.580, -90.970
The local fire department reported numerous cases of structural damage on the east end of town. A roof was blown off a shed, a wall was blown out of a dealership, and a home shifted a few inches off its foundation.
Thunderstorm Wind, Warren
- When
- November 11, 6:10 PM CST
- Where
- Warren County, 0.52 mi E of Roseville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.730, -90.660
Local Fire Department reported in Ellison and Roseville Townships, power poles were snapped. Two porches were blown off two homes. Multiple grain bins were damaged. Multiple trees were down.
Thunderstorm Wind, McDonough
- When
- November 11, 6:11 PM CST
- Where
- McDonough County, 1.58 mi W of Industry
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.330, -90.630
A trained spotter reported a large tree around 4 feet in diameter was blown down on a house.
Thunderstorm Wind, McDonough
- When
- November 11, 6:15 PM CST
- Where
- McDonough County, Macomb Muni Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.520, -90.650
Thunderstorm Wind, McDonough
- When
- November 11, 6:28 PM CST
- Where
- McDonough County, 1.38 mi S of Sciota
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.550, -90.750
The county emergency manager reported a one mile long path of power poles were down and multiple trees down near Blandinsville.
Thunderstorm Wind, Warren
- When
- November 11, 6:30 PM CST
- Where
- Warren County, 1.05 mi W of Roseville
- Measured
- 84 kt (97 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.730, -90.690
Wind speed was measured from their anemometer located at the fertilizer plant west of town.
Thunderstorm Wind, Warren
- When
- November 11, 6:30 PM CST
- Where
- Warren County, 1.05 mi W of Roseville
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.730, -90.690
Damage begins near the fertilizer plant and goes in a northeast direction where multiple large water tanks that were mainly empty were blown over. A machine shed and some grain bins were down with damage to a substation north of town on business 67, on 90th avenue B.
Thunderstorm Wind, Jo Daviess
- When
- November 11, 6:35 PM CST
- Where
- Jo Daviess County, 3.49 mi N of Menominee
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.470, -90.540
Local law enforcement reported a barn was thrown onto the nearby road and multiple homes were damaged. One home had its roof blown off and rescues were performed. Multiple reports of structural damage to buildings in the area.
Tornado, Rock Island
- When
- November 11, 6:37 PM CST to 6:38 PM CST
- Where
- Rock Island County, 1.34 mi NE of Osborn to 1.41 mi NE of Osborn
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 25 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.534, -90.252
The NWS storm survey team reported an EF-0 tornado briefly developed just NNE OF OSBORN IL. The tornado path was was 0.1 miles long and 100 yards wide. The time of the event was estimated from radar. There were 4 houses with minor damage with outbuildings damaged. A corn crib was moved 40 yards and destroyed. A privacy fence and some trees were down.
Tornado, Henry
- When
- November 11, 6:39 PM CST to 6:45 PM CST
- Where
- Henry County, 2.55 mi SE of Shady Beach to 4.25 mi ENE of Shady Beach
- Rating
- EF1
- Path length
- 4.23 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.502, -90.167
A NWS storm survey team reported an EF-1 tornado with a path length of 4.23 miles and a maximum path width of 50 yards. The estimated maximum peak winds are 110 mph. Several damaged trees along the path. One large machine shed destroyed and a house partially un-roofed when it porch was torn off.
Thunderstorm Wind, Henry
- When
- November 11, 6:42 PM CST
- Where
- Henry County, 5.08 mi NNW of Atkinson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.490, -90.050
A public report of a large tree blown over and a large door blown off a a steel building.
Thunderstorm Wind, Jo Daviess
- When
- November 11, 7:00 PM CST
- Where
- Jo Daviess County, 2.95 mi NNE of Stockton
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- COOP Observer
- Coordinates
- 42.390, -89.980
Thunderstorm Wind, Whiteside
- When
- November 11, 7:05 PM CST
- Where
- Whiteside County, 0.52 mi E of Sterling
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.800, -89.690
The Sterling Police Department reported a few power lines down along with a few tree branches around 4 inches in diameter. The time is based on radar.
Thunderstorm Wind, Jo Daviess
- When
- November 11, 7:10 PM CST
- Where
- Jo Daviess County, 0.86 mi SW of Warren
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.490, -89.990
Local law enforcement reports of lots of trees and power lines down in the Warren area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Iowa, November 11 to 12, 20151 injured · $2.0 million · EF2 · 59 events
- High Surf in Puerto Rico, November 11, 20151 death · 1 event
- Tornadoes and Damaging Winds in Iowa, November 11, 2015$1.4 million · EF1 · 6 events
- Wildfire in Oklahoma, November 11, 2015$550,000 · 4 events
- Damaging Winds and Strong Wind in Illinois, November 11, 2015$228,000 · 52 kt wind · 19 events
- High Wind in Missouri, November 11, 2015$192,000 · 52 kt wind · 7 events
- High Wind in Iowa, November 11 to 12, 2015$50,000 · 57 kt wind · 30 events
- High Wind in Kansas, November 11, 2015$120,000 · 52 kt wind · 3 events
- Tornadoes and Hail in Iowa, November 11, 2015EF1 · 30 events
- Tornado and Damaging Winds in Missouri, November 11, 2015$7,000 · EF0 · 43 events
- Tornado in Missouri, November 11, 2015EF1 · 1 event
- High Wind in Wyoming, November 11, 201562 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 608792, 608781, 608772, 608774, 608770, 608771, 608795, 608799, 608785, 608811, 608810, 608776, 608773, 608807, 608788.